Annals of Functional Analysis

Approximation of lower bound for matrix operators on the weighted sequence space $C_{p}^r(w)(p \in (0,1))$

Hossein Salmei and Gholamreza Talebi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $A=(a_{n,k})_{n,k\geq 0}$ be a non-negative matrix. We denote by $L_{\ell_p(w),C_{q}^r(w)}(A)$ the supremum of those $\ell,$ satisfying the following inequality: \[{\left( {\sum\limits_{n = 0}^\infty {{w_n}{{\left( {\frac{1}{{{{\left( {1 + r} \right)}^n}}}\sum\limits_{k = n}^\infty {\frac{{{{\left( {1 + r} \right)}^k}}}{{1 + k}}\sum\limits_{j = 0}^\infty {{a_{k,j}}{x_j}} } } \right)}^q}} } \right)^{1/q}} \ge \ell {\left( {\sum\limits_{n = 0}^\infty {{w_n}x_n^p} } \right)^{1/p}},\] where $x\geq 0$, $x\in \ell_p(w)$, $r\in (0,1)$, $q\le p$ are numbers in $(0,1)$ and $\left(w_n \right)_{n=0}^\infty$ is a non-negative and non-increasing sequence of real numbers. In this paper, first we introduce the weighted sequence space $C_{p}^r(w)~(p \in (0,1))$ of non-absolute type which is a $p$-normed space and is isometrically isomorphic to the space $\ell_p(w)$. Then we focus on the evaluation of $L_{\ell_p(w),C_{q}^r(w)}(A^t)$ for a lower triangular matrix $A$, where $q\le p$ are in $(0,1)$. A lower estimate is obtained. Moreover, in this paper a Hardy type formula is obtained for $L_{\ell_p,C_{q}^r}(H_\mu ^\alpha )$ where $H^\alpha_\mu$ is the generalized Hausdorff matrix, $q\le p\le1$ are positive numbers and $\alpha\geq 0.$ A similar result is also established for the case in which $H^\alpha_\mu$ is replaced by ${(H_\mu ^\alpha )^t}$.

Article information

Ann. Funct. Anal., Volume 6, Number 3 (2015), 203-215.

First available in Project Euclid: 17 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 47A30: Norms (inequalities, more than one norm, etc.) 40G05: Cesàro, Euler, Nörlund and Hausdorff methods

Norlund matrix generalized Hausdorff matrix Copson inequality lower bound sequence space


Talebi, Gholamreza; Salmei, Hossein. Approximation of lower bound for matrix operators on the weighted sequence space $C_{p}^r(w)(p \in (0,1))$. Ann. Funct. Anal. 6 (2015), no. 3, 203--215. doi:10.15352/afa/06-3-17.

Export citation


  • B. Altay, F. Basàr and M. Mursaleen, On the Euler sequence spaces which include the spaces $\ell_p$ and $\ell_\infty$ I, Information Sci. 176 (2006), no. 10, 1450–1462.
  • G. Bennett, Factorizing the classical inequalities, Mem. Amer. Math. Soc. 120 (1996), no. 576, 1–130.
  • G. Bennett, Inequalities complimentary to Hardy, Quart. J. Math. Oxford 49 (1998), no. 4, 395-432.
  • C.P. Chen and K.Z. Wang, Lower bounds of Copson type for the transposes of lower triangular matrieces, J. Math. Anal. Appl. 341 (2008), no. 2, 1284–1294.
  • C.P. Chen and K.Z. Wang, Operator norms and lower bounds of generalized Hausdorff matrices, Linear Multilinear Algebra 59 (2011), no. 3, 321–337.
  • E.T. Copson, Note on series of positive terms, J. London Math. Soc. s1-3 (1928), no. 1, 49–51.
  • M.A. Dehghan, G. Talebi, A.R. Shojaeifard, Lower bounds for generalized Hausdorff matrices and lower triangular matrices on the block weighted sequence space $\ell_p(w,F)$, Linear Multilinear Algebra 62 (2014), no. 1, 126–138.
  • D. Foroutannia, Upper bound and lower bound for matrix operators on weighted sequence space, Doctoral Dissertation, Zahedan, 2007.
  • R. Lashkaripour and G. Talebi, Lower bound for matrix operators on the Euler weighted sequence space $e_{w,p}^\theta(0<p<1)$, Rend. Circ. Mat. Palermo 61 (2012), no. 1, 1–12.
  • G. Talebi and M.A. Dehghan, The below boundedness of matrix operators on the special Lorentz sequence spaces, Linear Algebra Appl. 439 (2013), no. 8, 2411–2421.